# SDR MRKA9541

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 7437FT972P3
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE NOSE STRUT FLAT WHEN TAXIING.  SERVICED NOSE STRUT WITH OIL AND AIR.  (W)
